RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 1-2, Pages 47–58 (Mi izv5531)  

This article is cited in 3 scientific papers (total in 3 papers)

Sur les limites des plus petits non-résidus de n-ième puissance

J. Vinogradov


Full text: PDF file (914 kB)

Citation: J. Vinogradov, “Sur les limites des plus petits non-résidus de n-ième puissance”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:1-2 (1926), 47–58

Citation in format AMSBIB
\Bibitem{Vin26}
\by J.~Vinogradov
\paper Sur les limites des plus petits non-r\'esidus de n-i\`eme puissance
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 1-2
\pages 47--58
\mathnet{http://mi.mathnet.ru/izv5531}


Linking options:
  • http://mi.mathnet.ru/eng/izv5531
  • http://mi.mathnet.ru/eng/izv/v20/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Levin, A. S. Fainleib, “pplication of some integral equations to problems of number theory”, Russian Math. Surveys, 22:3 (1967), 119–204  mathnet  crossref  mathscinet  zmath
    2. N. M. Timofeev, “Multiplicative functions on the set of shifted prime numbers”, Math. USSR-Izv., 39:3 (1992), 1189–1207  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • ѣ
    Number of views:
    This page:111
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019